Archive for Rational Mechanics and Analysis

, Volume 106, Issue 2, pp 161–194

One dimensional infinite-horizon variational problems arising in continuum mechanics

  • Arie Leizarowitz
  • Victor J. Mizel
Article

DOI: 10.1007/BF00251430

Cite this article as:
Leizarowitz, A. & Mizel, V.J. Arch. Rational Mech. Anal. (1989) 106: 161. doi:10.1007/BF00251430

Copyright information

© Springer-Verlag GmbH & Co KG 1989

Authors and Affiliations

  • Arie Leizarowitz
    • 1
  • Victor J. Mizel
    • 1
  1. 1.Department of MathematicsCarnegie Mellon UniversityPittsburgh

Personalised recommendations